Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys. I used DepoProvera pills for birth control for some period of time. I stopped using them. However, I experience large blood clots when coming off this medication. Is there anyone else with this problem? I would gladly hear out your experiences. Thank you in advance for all your replies.

Loading...

Hello. Generic name of Depo Provera is medroxyprogesterone. It is a progestin that originates from natural female hormone – progesterone. When coming off this product, some side effects can be experienced. Among them are blood clots. You haven’t mentioned the location of your clots, but I suppose those are extremities, usually legs. Are your legs red and painful? This is a usual symptom. You should talk to your gynecologist and tell him about your problems. Good luck!
Reply

Loading...

Generally, when a woman refers to experiencing blood clots with regard to birth control, their "location" is in the form of menstrual bleeding.
Reply

Loading...